# SDR AMTA200700339

- Difficulty date: July 11, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Warning Message
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED ON CLIMB OUT, PACK LIGHT EXTINGUISHED AFTER RESETTING MASTER CAUTION.  PERFORMED RT PACK ZONE/TEMP CONTROLLER BITE IAW FIM 21-62-00-810-801, FOUND FLT FAULT TCV.  RESET FAULT, FAULT WOULD NOT VERIFY, RT PACK BITE TEST OK.  INTERMITTENT FAULT.  30 DAY HISTORY, NO FAULTS.
